E-Prints Complutense

Hausdorffness in intuitionistic fuzzy topological spaces.

Impacto

Descargas

Último año



Lupianez, Francisco Gallego (2003) Hausdorffness in intuitionistic fuzzy topological spaces. Mathware & Soft Computin, 10 (1). pp. 17-22. ISSN 1134-5632

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

128kB

URL Oficial: http://ic.ugr.es/Mathware/index.php/Mathware/issue/archive



Resumen

The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In this paper, we define new notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain some new properties, in particular on convergence.


Tipo de documento:Artículo
Palabras clave:Intuitionistic topology; Separation; Hausdorffness.
Materias:Ciencias > Matemáticas > Topología
Código ID:16233
Depositado:10 Sep 2012 10:54
Última Modificación:07 Feb 2014 09:25

Descargas en el último año

Sólo personal del repositorio: página de control del artículo